# SDR QXEA9700687

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823PH
- Make and model: Dhav DHC8102
- Aircraft serial: 110
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FAULT B LIGHT ON RIGHT ENGINE FIRE PANEL WILL NOT LIGHT UP WHEN TESTED.  WILL LIGHT UP DURING ADVISORY LIGHT TEST.  RESEATED CAUTION ADVISORY TEST BOX.  FAULT B LIGHT NOW LIGHTS UP.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.
